# SDR P5CA2020110300369

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,776 hours, 4,648 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 7350
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG "LT ENGINE FIRE LP 1" APPEARED WHEN ELEC POWER TRANSFER.  REMOVED AND REPLACED FIRE DETECT CARD ASSEMBLY AND FIRE OVERHEAT DETECTION TEST OK, IAW AMM 26-10-01.
